MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the zoll failure analysis lab for investigation.Powered the unit into user mode resuming same patient settings, unit was ventilating normally without any alarms.Noticed that the ltv charge status remains red indicating an issue with internal battery.While the unit was ventilating, disconnected ac power, unit immediately shut down.Removed and inspected internal battery, found no physical anomalies.Battery was manufactured on 08/03/20.It is unknown when the battery was installed and is close to being 5 years old.The reported problem was confirmed through the event trace and duplicated during function check.Internal battery p/n 18608-001 l/n 2032 rev.D has failed and needs replacement due to lack of maintenance.The claim will be closed as device meets specification, as the device functioned as expected despite being used with a poorly maintained battery.Zoll recommends battery replacement as part of the 4-year preventive maintenance (pm), which the customer did not perform.
 
Event or Problem Description
Complaint alleged that before use, the device inappropriately shut down when unplugged.Complaint indicated that there was no patient involvement in the reported issue.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
8333273284
MDR Report Key22384882
Report Number3013421741-2025-01634
Device Sequence Number13025504
Product Code CBK
UDI-Device Identifier00845873000364
UDI-Public(01)00845873000364
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown